I'm currently taking Mirtazapine and Quetiapine to deal with BPD. I just ran out of Mirtazapine, and my doctor's gone on vacation for the week. What can I do, and, if nothing, what are the withdrawal symptoms like?
Ask the pharmacy if they can give you some for the week if all else fails. However, if your doctor doesn't have a pager they may have a replacement physician. If its a clinic another doctor would see you. Regardless all doctors have some form of coverage for when they go on vacation. That doctor can prescribe it to you in the meantime. Just ask them to look up your chart and they'll see you are taking it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.